MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 2758J12
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they attempted to fill the foley catheter balloon with water, but water would not enter and leaked from the cuff.The shape of the distal tip was dented.
 
Event or Problem Description
It was reported that attempted to fill the foley catheter balloon with water, but water would not enter and leaked from the cuff.The shape of the distal tip was dented.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 11092653.Visual evaluation noted received 1 all silicone foley catheter in pouch with leaflet, attached to the drainage bag and syringe.Using returned syringe attempted to inflate with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) but solution immediately leaked to the drainage funnel indicating lumen to lumen leak.The possible root causes for this failure, per capa 11092653, are "funnel wall thickness to thin due to molding core pin shape" or "extruded tube diameter with variation causing leak in catheter funnel molding." risk review, labeling review, and dhr review are not required as event has already been investigated per capa 11092653.Refer to capa 11092653 for further details.Corrections made to tab(s) d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23879120
Report Number1018233-2025-11421
Device Sequence Number9464190
Product Code MJC
UDI-Device Identifier00801741025204
UDI-Public(01)00801741025204(11)240918(17)290910(10)NGJW0148
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2758J12
Device Lot NumberNGJW0148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown